# SDR SWAA104984

- Difficulty date: August 12, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 9,015 hours, 5,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT SIGN COVER LOOSE.  REMOVED AND REPLACED SIGN ASSY PER MM.
